| Model Number |
151.050 |
| Medical Device Problem Code |
Collapse (1099)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.The resources used for this analysis were limited to the post-operative image, which shows signs of collapse.No additional information is known of this issue and therefore no determinations could be made as to the cause of the reported issue.
Event or Problem Description
It was reported that a revision for a fortify spacer that lost height post-operatively.